# SDR 07FDEA02175

- Difficulty date: June 18, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,323 hours, 19,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: SEE4A
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT/RT ON SILL BEAM AND EXTERNAL SKIN, INTERNAL DOUBLER CORROSION AND DAMAGED HL, COLLARS (FOLLOWING P/N AFFECTED: A539-80110-207, A539-80071-205, A539-80071-205, A539-80108-  205, A539-81259-211, A539-80177-201, A539-80108-204, A539-81259-210, A539-80177-200).  REPAIR PERFORMED BY REWORK OF STRUCTURE AND SPOT FACING IAW EA 6-5318-103295 AND RAS/DAHAM/4021175/2006 ISS A.
